Pleomorphic hyalinizing angiectatic tumor in the oral cavity: Report of a rare case


Kökoğlu K. , Gülmez E., Çağlı S., Yüce I., Deniz K.

JOURNAL OF STOMATOLOGY ORAL AND MAXILLOFACIAL SURGERY, vol.121, no.2, pp.189-191, 2020 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 121 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1016/j.jormas.2019.02.021
  • Title of Journal : JOURNAL OF STOMATOLOGY ORAL AND MAXILLOFACIAL SURGERY
  • Page Numbers: pp.189-191